# SDR AALA20110206CDG01

- Difficulty date: February 6, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 95,524 hours, 15,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY A5 SMOKE DETECTOR COME ON BUT NO SMOKE OR ODOR PRESENT.  VISUALLY INSPECTED LAVATORY TRASH BIN COMPARTMENT AND AMENITIES STOWAGE ALL FOUND OK.  OPS CHECK NORMAL.
